# SDR CA031126009

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,951 hours
- Engine: Allsn 250C20R2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pin
- Part number: 369A10045
- Part serial: 0098848332
- Condition: Broken
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE PIN FOUND TO BE BROKEN WHERE THREAD MEETS THE PIN.
